Suffered with severe acne from my early teens to age 30. At that time I started to take accutane for 5 or 6 months. It cleared up my acne and also dried out my feet which where sweating continually. Now more than 20 years later, my feet are sweating again and some of those old zits are coming back with a vengeance as sybatious cyst's. Would another round of accutane help or do I need something different to reduce the occurrence of these massive cyst's?
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 3 Aug 2016 • 0 answers
Posted 1 Jan 2017 • 0 answers